# SDR 9619726633

- Difficulty date: September 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N633US
- Make and model: Boeing 747251B
- Aircraft serial: 21991
- Engine: Pwa JT9D7Q
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire
- Condition: Shorted
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF AND APPLICATION OF POWER, THE NR 1 EGT FLUCTUATES OFF SCALE.  TAKEOFF WAS ABORTED AT 60 KTS AND AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE FOUND OPEN WIRE JUST AFT OF THE MAIN GEAR BOX.  REPAIR WAS MADE AND ENGINE RUN-UP CHECK WAS NORMAL.
